Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Why am I urinating?

I am so embarrassed right now :/ I just had sex and I am for sure that i urinated again. I say again because it happened sat. It smells like urine this has never happened before . I am so embarrassed by this. Why is this happening? I just had my son 2 1/2 months ago i just want this to stop and for my sex life to go back to normal....

Answer Question

Asked by Anonymous at 7:58 AM on Sep. 23, 2013 in Relationships

Answers (16)
  • Talk to your OB.
    Stress incontinence is not rare after giving birth

    Answer by butterflyblue19 at 8:08 AM on Sep. 23, 2013

  • Okay thank you

    Comment by Anonymous (original poster) at 8:15 AM on Sep. 23, 2013

  • Do you practice kegels? That's where I would start.

    Answer by missanc at 8:30 AM on Sep. 23, 2013

  • Also, empty your bladder before sex.

    Answer by mommy_jules at 8:33 AM on Sep. 23, 2013

  • Pee before sex and after. As well as what butterflyblue said.

    Answer by 2autisticsmom at 9:03 AM on Sep. 23, 2013

  • I havaent done kegels since I had Kason I tried but it hurt a littlw aince I had a first degree cut. Okay I will try alk that yall just said hope it works because I was in tears it was just so embarrasing

    Comment by Anonymous (original poster) at 9:23 AM on Sep. 23, 2013

  • Is that your first baby? Sometimes it happens just practice short but often periods where u practice keagels .... I had a 2 nd almost 3 rd dregee tare, I don't think the tare has anything to do with your bladder to your ob

    Answer by rachel216 at 9:46 AM on Sep. 23, 2013

  • Talk to your doctor, especially if you are leaking at other times besides sex, like if you sneeze or cough, lift something heavy, or laugh enthusiastically. There are medications and exercises that might help.

    Answer by Ballad at 11:20 AM on Sep. 23, 2013

  • Oh, also experiment with different positions for sex, since some will put more pressure on your bladder than others.

    Answer by Ballad at 11:21 AM on Sep. 23, 2013

  • Also, if you are consuming caffeine, stop or limit that. Caffeine is a bladder irritant. Some meds are also irritants. If your OB can't find anything wrong, contact a urologist.

    Answer by May-20 at 11:42 AM on Sep. 23, 2013

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.